Share on Facebook Tweet on Twitter Share on LinkedIn Share by email
Neeraj Kayal
Publications

    2015

    2014

    2013

    2012

    2011

    2009

    2007

    2006

    • Neeraj Kayal and Nitin Saxena, Complexity of Ring Morphism Problems, in Computational Complexity, vol. 15, no. 4, pp. 342-390, June 2006. Invited to Special Issue of Computational Complexity journal

    2005

    2004

    • Manindra Agrawal, Neeraj Kayal, and Nitin Saxena, Primes is in P, in Annals of Mathematics, vol. 160, no. 2, pp. 781-793, June 2004. Godel Prize, Fulkerson Prize